# SDR CA020318007

- Difficulty date: March 8, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 502 hours
- Engine: Garrtt TFE7312
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB AFTER TAKEOFF CREW WAS UNABLE TO SELECT AUTOPILOT. INVESTIGATION FOUND RT STICK SHAKER REGISTER GROUNDED ON NR 2 INTEGRATED COMPUTER.  REPLACED STALL WARNING COMPUTER.
